Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 165, NWS Fort Worth, TX

June 6, 2012Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 2:10 PM CDT for Montague County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 2:10 PM CDT (19:10 UTC)
Expired
Jun 6, 2012, 3:00 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Montague County, TX

The radar

The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:15 PM CDTTSTM WND DMGForestburg, TXPOWER LINES DOWN IN FORESTBURG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS54 KFWD 061910
SVRFWD
TXC337-062000-
/O.NEW.KFWD.SV.W.0165.120606T1910Z-120606T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES 
  SOUTHWEST OF FORESTBURG...MOVING NORTHEAST AT 5 MPH. OTHER STRONG  
  TO SEVERE THUNDERSTORMS EXISTED ACROSS THE COUNTY TOO...INCLUDING  
  ONE NORTHWEST OF FORESTBURG AND ANOTHER NEAR NOCONA.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STONEBURG AROUND 250 PM...
  FORESTBURG AROUND 300 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3396 9759 3391 9759 3392 9748 3344 9748
      3344 9798 3389 9799 3389 9794 3386 9785
      3392 9779 3396 9771 3399 9770 3400 9767
TIME...MOT...LOC 1910Z 213DEG 6KT 3345 9763

$$


82/JLD
2 follow-up statements
755 
WWUS54 KFWD 061938
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT WED JUN 6 2012

TXC337-062000-
/O.CON.KFWD.SV.W.0165.000000T0000Z-120606T2000Z/
MONTAGUE TX-
238 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR MONTAGUE COUNTY...

AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF NOCONA TO 6
MILES SOUTH OF FORESTBURG...MOVING NORTHEAST AT 40 MPH. WIND DAMAGE 
WAS REPORTED IN FORESTBURG AT 215 PM.

ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR BOWIE...MOVING 
NORTHEAST AT 30 MPH. THIS STORM MAY INTENSIFY AND PRODUCE NICKEL TO 
QUARTER SIZE HAIL AND WINDS UP TO 60 MPH. 

SEVERE THUNDERSTORMS WILL AFFECT...
  ST JO THROUGH 250 PM CDT
  BOWIE THROUGH 300 PM CDT

LAT...LON 3396 9759 3391 9759 3390 9755 3392 9748
      3344 9749 3344 9798 3369 9799 3386 9785
      3391 9779 3392 9779 3395 9772 3400 9767
TIME...MOT...LOC 1936Z 205DEG 35KT 3397 9761 3348 9753

$$
994 
WWUS54 KFWD 061958
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT WED JUN 6 2012

TXC337-062007-
/O.EXP.KFWD.SV.W.0165.000000T0000Z-120606T2000Z/
MONTAGUE TX-
258 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR MONTAGUE COUNTY EXPIRES AT 300
PM CDT...

AT 257 PM CDT THE THUNDERSTORMS THAT PROMPTED THE WARNING MOVED OUT 
OF MONTAGUE COUNTY INTO COOKE AND LOVE COUNTIES.

OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN CAN STILL BE EXPECTED 
ACROSS MONTAGUE COUNTY WITH THUNDERSTORMS LINGERING ACROSS THE 
COUNTY. THE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH. 

LAT...LON 3396 9759 3391 9759 3390 9755 3392 9748
      3344 9749 3344 9798 3369 9799 3386 9785
      3391 9779 3392 9779 3395 9772 3400 9767
TIME...MOT...LOC 1957Z 205DEG 35KT 3416 9751 3367 9743

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 6, 1:11 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT WED JUN 6 2012

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL
REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY.
LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT
FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT
THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE
HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST
LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS
AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE
POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT
ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS
THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF.

AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS
THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR
COLLAPSING THUNDERSTORMS.

79

&&

.UPDATE...
THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE
SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED
EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES
AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE
VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND
FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON
BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST
INTO THE CWA AS THE AFTERNOON PROGRESSES.

LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER
EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING
OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS
AND IMAGES BEING SENT NOW.

25

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/
LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER
LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL
CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR
SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO
SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS
STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND
WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT
PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT
INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT
THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE
CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO
SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH
TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE
NORTHEASTERN ZONES.

LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST
TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A
BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL
OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL
WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS
PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS
AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED
WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION.

WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA
WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH
TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE
IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING
HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY
ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN
IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING.
THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE
NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF
I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE
NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING
TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL.

THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL
END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH
PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE
EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE
SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN
THE MIDDLE TO UPPER 90S.

THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND
THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE
NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER
THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM
PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP
NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL
KEEP THE SILENT 10S IN THE FORECAST.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  89  71  85  69  87 /  70  70  60  50  20
WACO, TX              93  72  88  70  89 /  50  40  30  40  20
PARIS, TX             89  66  87  65  85 /  50  60  40  50  30
DENTON, TX            87  70  85  68  86 /  70  70  60  50  20
MCKINNEY, TX          88  68  84  66  86 /  60  70  60  50  30
DALLAS, TX            89  72  85  69  87 /  70  70  50  50  30
TERRELL, TX           90  70  85  68  86 /  50  70  50  50  30
CORSICANA, TX         93  71  86  70  87 /  50  60  30  50  30
TEMPLE, TX            93  71  85  70  89 /  40  30  30  30  20
MINERAL WELLS, TX     87  69  83  68  85 /  70  70  60  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/25
Hazardous weather outlook, Jun 6, 3:29 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
329 AM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY
NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS
THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING
ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE
STORMS WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW
THUNDERSTORMS BECOME STRONG TO SEVERE.

In the hours before

Special weather statement, Jun 6, 1:00 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT WED JUN 6 2012

TXZ091-101-102-061830-
JACK TX-MONTAGUE TX-WISE TX-
100 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN JACK COUNTY
  SOUTHWESTERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING EAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT AND
CHICO.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3356 9763 3317 9766 3313 9802 3356 9798
TIME...MOT...LOC 1800Z 293DEG 12KT 3324 9791
Special weather statement, Jun 6, 1:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CDT WED JUN 6 2012

TXZ091-061845-
MONTAGUE TX-
118 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MONTAGUE COUNTY

AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF NOCONA...MOVING NORTH AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3367 9773 3368 9794 3388 9794 3388 9793
      3386 9788 3386 9783 3388 9783 3391 9779
      3392 9779 3395 9773 3399 9768
TIME...MOT...LOC 1819Z 184DEG 16KT 3377 9783
Local storm report, Jun 6, 1:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             LAKE BRIDGEPORT         33.22N  97.87W
06/06/2012  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER HAIL REPORTED NEAR LAKE BRIDGEPORT
Special weather statement, Jun 6, 2:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT WED JUN 6 2012

TXZ117-061930-
PARKER TX-
204 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT
10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3283 9754 3282 9755 3290 9775 3300 9770
      3299 9754
TIME...MOT...LOC 1904Z 210DEG 10KT 3295 9765

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM CDTSpecial Weather StatementFWDWise30 min
Jun 6, 1:18 PM CDTSpecial Weather StatementFWDMontague27 min
Jun 6, 1:34 PM CDTSevere Thunderstorm WarningFWDMontague41 min
Jun 6, 1:39 PM CDTSevere Thunderstorm WarningFWDWise66 min
Jun 6, 2:04 PM CDTSpecial Weather StatementFWDParker26 min
Jun 6, 2:15 PM CDTSpecial Weather StatementFWDCooke30 min
Jun 6, 2:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 6, 2:42 PM CDTSpecial Weather StatementFWDCooke, Denton33 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningFWDTarrant26 min
Jun 6, 2:51 PM CDTSpecial Weather StatementFWDParker24 min
Jun 6, 3:14 PM CDTSpecial Weather StatementFWDCooke, Denton61 min
Jun 6, 3:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Jun 6, 3:44 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall46 min
Jun 6, 3:56 PM CDTSevere Thunderstorm WarningFWDDenton34 min
Jun 6, 4:25 PM CDTSpecial Weather StatementFWDJohnson, Tarrant35 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin47 min
Jun 6, 4:33 PM CDTSpecial Weather StatementFWDAnderson27 min
Jun 6, 4:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 6, 4:44 PM CDTSevere Thunderstorm WarningFWDDallas46 min
Jun 6, 4:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Jun 6, 4:54 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Jun 6, 5:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jun 6, 5:07 PM CDTSpecial Weather StatementFWDBosque, Johnson23 min
Jun 6, 5:18 PM CDTSpecial Weather StatementFWDFannin27 min
Jun 6, 5:29 PM CDTSpecial Weather StatementFWDBosque, Johnson31 min
Jun 6, 5:34 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 5:50 PM CDTSpecial Weather StatementFWDAnderson25 min
Jun 6, 6:01 PM CDTSpecial Weather StatementFWDHunt29 min
Jun 6, 6:04 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 6:27 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 6, 6:44 PM CDTRiver Flood WarningFWDDallas6 hr
Jun 6, 6:46 PM CDTSpecial Weather StatementFWDNavarro29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.